# SDR USAA2013072300001

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 83,281 hours, 15,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVERWING EXIT ACFT LT COVER FELL OFF DURING TAKEOFF ROLL STRIKING PASSENGER IN SEAT 12A.  MX SECURED EXIT SIGN OVERWING AS REQUIRED.
